# SDR UIEA2018123102964

- Difficulty date: December 31, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,631 hours, 15,903 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Ecu
- Part number: 211734219
- Part serial: 95A0144
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP   - (NOTE: PNEUMATIC PRESSURE OSCILATING WITH OR WITHOUT PACKS ON)( APU DEFERRED IAW MEL 49-11-01A . R&R APU ECU OPS CHECK OK. )
